RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1962, Volume 144, Number 1, Pages 56–57 (Mi dan26445)  

MATHEMATICS

On functions satisfying the differential equation $x^2y"'+3xy"+y'+x^2y=0$

A. P. Prudnikov

Computing Centre, USSR Academy of Sciences

Full text: PDF file (191 kB)

Bibliographic databases:

Document Type: Article
Presented: A. A. Dorodnitsyn
Received: 18.12.1961

Citation: A. P. Prudnikov, “On functions satisfying the differential equation $x^2y"'+3xy"+y'+x^2y=0$”, Dokl. Akad. Nauk SSSR, 144:1 (1962), 56–57

Citation in format AMSBIB
\Bibitem{Pru62}
\by A.~P.~Prudnikov
\paper On functions satisfying the differential equation $x^2y'''+3xy''+y'+x^2y=0$
\jour Dokl. Akad. Nauk SSSR
\yr 1962
\vol 144
\issue 1
\pages 56--57
\mathnet{http://mi.mathnet.ru/dan26445}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0138815}
\zmath{https://zbmath.org/?q=an:0127.29404}


Linking options:
  • http://mi.mathnet.ru/eng/dan26445
  • http://mi.mathnet.ru/eng/dan/v144/i1/p56

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:21
    Full text:17

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019